# SDR CA141110004

- Difficulty date: November 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,563 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001901201
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCHDOWN TAXIING TO GATE MIA,CAPTÏ¿½S SIDE WINDOW SHATTERED ONTO COCKPIT FLOOR.NO INJURIES.  RESOLUTION REMOVED AND REPLACED CAPTAINS SLIDING WINDOW PER REF AIRBUS A320 AMM 56-12-11-400-001-B. WINDOW CONTROLLER REPLACED IAW AMM 30-42-34.
